Volume 18, Number 4
Previous Issue Next Issue

Karine Genevey

J. Comp. Math., 18 (2000), pp. 337-352.

Preview Full PDF 392 3700 Abstract

Lie-Heng Wang & Huo-Yuan Duan

J. Comp. Math., 18 (2000), pp. 353-364.

Preview Full PDF 382 3676 Abstract

Hua Dai & Peter Lancaster

J. Comp. Math., 18 (2000), pp. 365-374.

Preview Full PDF 384 3809 Abstract

Li-Rong Chen & De-Gui Liu

J. Comp. Math., 18 (2000), pp. 375-386.

Preview Full PDF 400 3887 Abstract

Chong-Hua Yu & O. Axelsson

J. Comp. Math., 18 (2000), pp. 387-402.

Preview Full PDF 373 3768 Abstract

Yin-Wei Zhan

J. Comp. Math., 18 (2000), pp. 403-412.

Preview Full PDF 363 3758 Abstract

Yi-Du Yang

J. Comp. Math., 18 (2000), pp. 413-418.

Preview Full PDF 378 3792 Abstract

Shuang-Suo Zhao, Hua Luo Zhang & Guo-Feng Zhang

J. Comp. Math., 18 (2000), pp. 419-430.

Preview Full PDF 369 3587 Abstract

Yi-Fa Tang

J. Comp. Math., 18 (2000), pp. 431-438.

Preview Full PDF 379 3774 Abstract

Jin-Yun Yuan & Xiao-Qing Jin

J. Comp. Math., 18 (2000), pp. 439-448.

Preview Full PDF 381 3743 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
The citation has been copied to your clipboard
  • BibTex
  • RIS
  • TXT
Copy to clipboard